Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 131, NWS Springfield, MO

June 8, 2007Barry County, Stone County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 8, 2007, 3:00 AM CDT for Barry County, Stone County, Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2007, 3:00 AM CDT (08:00 UTC)
Expired
Jun 8, 2007, 4:00 AM CDT
In force
60 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Barry County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 080800
SVRSGF
MOC009-209-080900-
/O.NEW.KSGF.SV.W.0131.070608T0800Z-070608T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 400 AM CDT.

* AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR JENKINS...OR 10 MILES EAST OF CASSVILLE...
  MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF GALENA BY 335 AM CDT.
  KIMBERLING CITY BY 340 AM CDT.
  REEDS SPRING BY 345 AM CDT.
  WEST BRANSON AND INDIAN POINT BY 350 AM CDT.

THE TOWNS OF CAPE FAIR AND SILVER DOLLAR CITY ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WESTERN BARRY COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3662 9334 3664 9376 3680 9375 3681 9334

$$

WISE
2 follow-up statements
000 
WWUS53 KSGF 080830
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 AM CDT FRI JUN 8 2007

MOC009-080837-
/O.CAN.KSGF.SV.W.0131.000000T0000Z-070608T0900Z/
BARRY MO-
327 AM CDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR BARRY COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF 
THE COUNTY AND IS NO LONGER A THREAT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.

LAT...LON 3662 9334 3663 9359 3682 9358 3681 9334

$$

MOC209-080900-
/O.CON.KSGF.SV.W.0131.000000T0000Z-070608T0900Z/
STONE MO-
327 AM CDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL STONE COUNTY...

AT 323 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CAPE FAIR...OR 10 MILES NORTHWEST OF
KIMBERLING CITY...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GALENA BY 335 AM CDT.
  7 MILES NORTH OF KIMBERLING CITY BY 345 AM CDT.
  REEDS SPRING AND WEST BRANSON BY 350 AM CDT.
  7 MILES NORTH OF INDIAN POINT BY 355 AM CDT.

THE TOWN OF SILVER DOLLAR CITY IS IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WESTERN BARRY COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.

LAT...LON 3662 9334 3663 9359 3682 9358 3681 9334

$$

WISE
000 
WWUS53 KSGF 080853
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 AM CDT FRI JUN 8 2007

MOC209-080903-
/O.EXP.KSGF.SV.W.0131.000000T0000Z-070608T0900Z/
STONE MO-
353 AM CDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STONE COUNTY EXPIRES
AT 400 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.

LAT...LON 3662 9334 3663 9359 3682 9358 3681 9334

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:50 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 8, 1:50 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
150 AM CDT FRI JUN 08 2007

.DISCUSSION...

MESOSCALE DISCUSSION

CONVECTION BEGINNING TO TRANSITION INTO LINEAR MODE. TWO AREAS OF
CONCERN AT THIS TIME. FIRST AREA IS ACROSS CENTRAL AND SOUTHWEST
MISSOURI WHERE SEVERAL SMALL LINE SEGMENTS RESIDE. LATEST LAPS
ANALYSIS ALONG WITH RECENTLY RELEASED KSGF RAOB INDICATE CONVECTIVE
INHIBITION ON THE ORDER OF -50 TO -75 J/KG HAS DEVELOPED. A
MODERATELY UNSTABLE ATMOSPHERE EXISTS ABOVE THE CAP WITH 1500 J/KG
OR SO OF CAPE. LOW LEVEL SHEAR PROFILES CONTINUE TO SUPPORT AN
ISOLATED TORNADO THREAT...BUT THIS THREAT IS DIMINISHING WITH THE
AFOREMENTIONED CAP. BIGGER THREAT APPEARS TO BE STRAIGHT LINE WINDS.
LATEST DATA SUGGESTS A THETA-E DIFFERENCE BETWEEN THE SURFACE AND
700 MB OF 25-30 DEGREES. THIS COUPLED WITH A 0-2KM SHEAR VECTOR OF
ABOUT 20 KNOTS TOWARDS THE EAST WILL FAVOR A DAMAGING WIND THREAT
WITH STRONGER CONVECTION PROPAGATING EAST. MID LEVEL LAPSE RATES AND
SPEED SHEAR WILL ALSO CONTINUE TO SUPPORT A SEVERE HAIL THREAT.
SECOND AREA OF CONCERN IS WITH CONVECTION DEVELOPING BEHIND AN
INCOMING COLD FRONT FROM CLINTON TO PARSONS. THIS BROKEN LINE OF
CONVECTION WILL LIKELY INCREASE AND FILL IN AS LARGE SCALE ASCENT
INCREASES WITH INCOMING SHORT WAVE TROUGH AND RIGHT ENTRANCE REGION
OF AN UPPER LEVEL JET IN THE VICINITY. STILL ENOUGH INSTABILITY AND
MID LEVEL SHEAR PRESENT FOR A MARGINAL HAIL THREAT. STRONGER
MOMENTUMS WOULD HAVE A TOUGHER TIME TRANSPORTING DOWN IN THIS
ENVIRONMENT...BUT ANY STRONGER UPDRAFTS WILL SUPPORT A DAMAGING WIND
THREAT. THIS LINE IS EXPECTED TO AFFECT MUCH OF THE OZARKS DURING
THE OVERNIGHT AND EARLY MORNING HOURS.

SCHAUMANN

FORECAST...

COLD FRONT AND ASSOCIATED CONVECTION WILL CONTINUE TO PUSH ITS WAY
ACROSS THE OZARKS THROUGH FRIDAY MORNING. INTENSE UPPER LEVEL LOW
OVER THE GREAT LAKES REGION WILL CONTINUE IS PROGRESSION TO THE
NORTHEAST AS ASSOCIATED COLD FRONT SAGS THROUGH THE AREA BEFORE
SLOWING AND STALLING ACROSS CENTRAL ARKANSAS AND BECOMES DIFFUSE
LATE FRIDAY. SURFACE HIGH UNDER EAST/WEST UPPER FLOW WILL BRING
QUIET WEATHER FOR THE OZARKS ON SATURDAY WITH TEMPERATURES A TOUCH
COOLER FOR FRIDAY AND SATURDAY.

THE SURFACE FRONT WILL REMAIN ACROSS CENTRAL ARKANSAS INTO SUNDAY.
TROFING BEGINS SATURDAY ACROSS WESTERN U.S. WITH THE GFS SHOWING A
CUTOFF LOW OVER SOUTHERN CALIFORNIA. AS THE SURFACE HIGH SHIFTS TO
THE EAST...POTENTIAL FOR WIDELY SCATTERED CONVECTION WILL DEPEND ON
ANY UPPER LEVEL WAVES RIDING ACROSS THE RATHER FLAT RIDGE IN THE
VICINITY OF THE COLD FRONTAL REMNANTS ACROSS ARKANSAS. TEMPERATURES
WILL BE NEAR SEASONAL NORMALS AND WERE HANDLED WELL IN THE PREVIOUS
FORECAST. TROF IN THE WEST AND CUTOFF LOW BEGIN TO PHASE AND DEEPEN
ALLOWING FOR STRONG RIDGING TO TAKE PLACE IN THE CENTRAL U.S. BY
TUESDAY. THIS WILL ALLOW TEMPERATURES TO REBOUND INTO THE UPPER 80S
THOUGH SEVERAL SHORT WAVES WILL RIDE THE RIDGE PROVIDING FOR AT
LEAST SLIGHT CHANCES OF PRECIPITATION INTO MID WEEK.

AN UPPER LEVEL WAVE MOVES EAST OF THE ROCKIES ON WEDNESDAY AND HELPS
TO FLATTEN THE RIDGE AGAIN BRINING THE NEXT CHANCE OF THUNDERSTORMS
TO THE AREA AS THE UPPER PATTERN SHIFT TO NORTHWEST FLOW BY THE END
OF THE WEEK.

HATCH

&&

.AVIATION...

FOR THE 06Z KSGF/KJLN TAFS: COLD FRONT MOVING INTO THE AREA WILL
PRODUCE SHOWERS AND STRONG TO SEVERE THUNDERSTORM ACROSS THE SGF AND
JLN TERMINALS THROUGH AROUND 10Z. LARGE HAIL...DAMAGING WINDS...AND
TORNADOES REMAIN POSSIBLE.

CEILING AND VISIBILITIES SHOULD REMAIN VFR EXCEPT IN THUNDERSTORMS
WHERE BRIEF MVFR CONDITIONS WILL BE POSSIBLE. UPON THE PASSAGE OF
THE FRONT...EXPECTED WINDS TO SHIFT TO THE NORTHWEST.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 8, 1:26 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT FRI JUN 8 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
126 AM CDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS...
  AND ISOLATED TORNADOES. HEAVY RAINFALL MAY ALSO LEAD TO
  LOCALIZED AREAS OF FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT ALL OF
  EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS OVERNIGHT.

  DISCUSSION:

  MODERATE INSTABILITY AND STRONG WIND SHEAR WILL CONTINUE TO
  SUPPORT CLUSTERS OF STRONG TO SEVERE STORMS ALONG AND SOUTH OF
  INTERSTATE 44. STRONG STRAIGHT LINE WINDS...LARGE HAIL AND
  ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY. A LINE
  OF THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH SOUTHEAST
  ACROSS ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS
  LATE TONIGHT AND FRIDAY MORNING. STRONG STRAIGHT LINE WINDS AND
  LARGE HAIL WILL BE THE MAIN THREATS WITH THIS ACTIVITY. DUE TO
  THE VERY MOIST AIRMASS IN PLACE...SOME LOCATIONS WILL EXPERIENCE
  FLASH FLOODING OF SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS SOUTH CENTRAL
  MISSOURI EARLY FRIDAY MORNING. SOME STORMS MAY STILL BE SEVERE
  WITH DAMAGING WINDS POSSIBLE. THE FRONT WILL SHIFT SOUTH OF THE
  AREA DURING THE DAY FRIDAY...BUT IS EXPECTED TO RETURN NORTH
  LATER IN THE WEEKEND BRINGING BACK THE CHANCES OF THUNDERSTORMS
  SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF
  INTERSTATE 44 THROUGH 4 AM. SPOTTER ACTIVATION WILL BE POSSIBLE
  NORTH OF THE INTERSTATE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE/CRAMER/SCHAUMANN

In the hours before

Local storm report, Jun 8, 1:17 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND DMG     SAGINAW                 37.02N 94.47W
06/07/2007                   NEWTON             MO   LAW ENFORCEMENT

            TREES DOWN IN THE CITY.

&&

BARJENBRUCH
Local storm report, Jun 8, 1:20 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     2 SW LEAWOOD            37.01N 94.52W
06/07/2007  E60 MPH          NEWTON             MO   TRAINED SPOTTER

            60 MPH WIND GUST AND PENNY SIZE HAIL.

&&

BARJENBRUCH
Local storm report, Jun 8, 1:55 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     OZARK                   37.02N 93.21W
06/08/2007                   CHRISTIAN          MO   AMATEUR RADIO

            LARGE TREE LIMBS DOWNED IN DOWNTOWN OZARK

&&

GCLAYCOM
Local storm report, Jun 8, 2:23 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     TSTM WND DMG     SPARTA                  37.00N 93.08W
06/08/2007                   CHRISTIAN          MO   FIRE DEPT/RESCUE

            8 INCH DIAMETER TREE DOWN

&&

GCLAYCOM
Local storm report, Jun 8, 2:28 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND DMG     6 NE WHEATON            36.82N 93.98W
06/08/2007                   BARRY              MO   LAW ENFORCEMENT

            FIVE TO SIX POWER POLES DOWN ALONG HIGHWAY 86 NORTH OF
            WHEATON

&&

GCLAYCOM
Local storm report, Jun 8, 2:44 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     5 S WHEATON             36.69N 94.06W
06/08/2007                   BARRY              MO   EMERGENCY MNGR

            NUMEROUS POWER POLES DOWN ACROSS HIGHWAY 86 SOUTH OF
            WHEATON. ROAD CLOSED DUE TO POWER POLES ACROSS HIGHWAY.
            WIDESPREAD REPORTS OF POWER OUTAGES IN COUNTY

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:31 PM CDTSevere Thunderstorm WarningSGFBarton59 min
Jun 7, 10:46 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon59 min
Jun 7, 11:18 PM CDTTornado WarningSGFJasper, Newton42 min
Jun 7, 11:22 PM CDTSevere Thunderstorm WarningSGFPolk53 min
Jun 7, 11:27 PM CDTSevere Thunderstorm WarningSGFBarton, Dade30 min
Jun 7, 11:55 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton50 min
Jun 8, 12:43 AM CDTSevere Thunderstorm WarningSGFChristian, Stone62 min
Jun 8, 1:16 AM CDTSevere Thunderstorm WarningSGFNewton59 min
Jun 8, 1:40 AM CDTFlash Flood WarningSGFBarry6 hr
Jun 8, 1:43 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas62 min
Jun 8, 2:07 AM CDTSevere Thunderstorm WarningSGFBarry53 min
Jun 8, 3:29 AM CDTFlash Flood WarningSGFStone5 hr
Jun 8, 4:55 AM CDTFlash Flood WarningSGFChristian3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.